“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6754
School of Physics
  Title:   Chaotic Inflation with Time-Variable Space Dimensions
  Author(s): 
1.  F. Nasseri
2.  S. Rahvar
  Status:   Published
  Journal: Int. J. Mod. Phys. D
  No.:  87
  Vol.:  11
  Year:  2002
  Pages:   511-526
  Supported by:  IPM
  Abstract:
Assuming the space dimension is not constant but decreases during the expansion of the Universe, we study chaotic inflation with the potential m2ϕ2/2. Our investigations are based on a model Universe with variable space dimensions. We write down field equations in the slow-roll approximation, and define slow-roll parameters by assuming the number of space dimensions decreases continuously as the Universe expands. The dynamical character of the space dimension shifts the initial and final value of the inflaton field to larger values. We obtain an upper limit for the space dimension at the Planck length. This result is in agreement with previous works for the effective time variation of the Newtonian gravitational constant in a model Universe with variable space dimensions.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right